Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Intersections in hyperbolic manifolds

Igor Belegradek

Geometry & Topology 2 (1998) 117–144

arXiv: math.GT/9807189

Abstract

We obtain some restrictions on the topology of infinite volume hyperbolic manifolds. In particular, for any n and any closed negatively curved manifold M of dimension 3, only finitely many hyperbolic n–manifolds are total spaces of orientable vector bundles over M.

Keywords
hyperbolic manifold, intersection form, representation variety
Mathematical Subject Classification
Primary: 30F40, 53C23, 57R20
Secondary: 22E40, 32H20, 51M10
References
Forward citations
Publication
Received: 21 December 1996
Revised: 26 March 1998
Accepted: 17 July 1998
Published: 20 July 1998
Proposed: David Gabai
Seconded: Walter Neumann, Wolfgang Metzler
Authors
Igor Belegradek
Department of Mathematics and Statistics
McMaster University
1280 Main St West
Hamilton
Ontario
L8S 4K1
Canada